Alert archive / Oklahoma / Areal Flood Advisories in 2011

Areal Flood Advisory 21, NWS Tulsa, OK

May 12, 20115 counties in Oklahoma; 5 counties in Arkansas

NWS Tulsa, OK issued this areal flood advisory at May 12, 2011, 6:39 PM CDT for 5 counties in Oklahoma; 5 counties in Arkansas. It was in force for 66 min.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 6:39 PM CDT (23:39 UTC)
Expired
May 12, 2011, 7:45 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 74 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WGUS84 KTSA 122339
FLSTSA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU MAY 12 2011

ARC007-015-033-087-143-OKC001-021-061-079-135-130045-
/O.NEW.KTSA.FA.Y.0021.110512T2339Z-110513T0045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-CHEROKEE OK-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-ADAIR OK-
639 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 626 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY    
  HEAVY RAIN FROM SALLISAW TO GENTRY TO HUNTSVILLE. THE STORMS ARE   
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...OAK GROVE...MOUNT GAYLER...LOCKE...LEE CREEK...CHESTER...
  NATURAL DAM...CEDARVILLE...MOUNTAINBURG...ELM SPRINGS...
  TONTITOWN...SONORA...JOHNSON...WHEELER...GOSHEN...SAVOY...
  WEDINGTON...CINCINNATI...VINEY GROVE...RHEA...GREENLAND...BLACK
  OAK...SUMMERS...SULPHUR CITY...DURHAM...CANEHILL...ARNETT...
  CLYDE...WYOLA...WOOLSEY...BRENTWOOD...MORROW...STRICKLER...
  HOGEYE...BLACKBURN...FARMINGTON...ELKINS...PRAIRIE GROVE...
  LINCOLN...WEST FORK...WINSLOW...SPRINGDALE...FAYETTEVILLE...
  ROCKHOUSE...CLIFTY...ALABAM...MARBLE...JAPTON...CROSSES...
  DELANEY...PATRICK...COMBS...BEST...FORUM...HINDSVILLE...WESLEY...
  AURORA...HUNTSVILLE...BEAVER...BUSCH...GRANDVIEW...URBANETTE...
  BEAVER LAKE...RULE...CABANAL...CONNOR...RUDD...METALTON...
  DRYFORK...GREEN FOREST...EUREKA SPRINGS...BERRYVILLE...GARFIELD...
  BELLA VISTA...HIWASSE...AVOCA...CENTERTON...DECATUR...LARUE...
  VAUGHN...LOOKOUT...MONTE NE...WAR EAGLE...CAVE SPRINGS...
  HIGHFILL...SPRINGTOWN...HEALING SPRINGS...GALLITIN...LAKE
  FRANCIS...GATEWAY...PEA RIDGE...GRAVETTE...GENTRY...LOWELL...
  SULPHUR SPRINGS...ROGERS...SILOAM SPRINGS...BENTONVILLE...PLEASANT
  RIDGE...HARMON...HILL TOP...MAYFIELD...TUTTLE...WALNUT GROVE...
  ODELL...BIDVILLE...UNIONTOWN...MILLER...SHADY GROVE...GEORGETOWN...
  BLAND...FAIRMOUNT...OAK HILL...ROCKY COMFORT...HARMONY...HICKS...
  WALNUT HILL...ELDON...COOKSON...BOX...MARBLE CITY...SHORT...
  WATTS...BALLARD...WESTVILLE...PROCTOR...CHRISTIE...BARON...BUNCH...
  STILWELL AND MARIETTA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3613 9347 3571 9398 3524 9491 3558 9513
      3567 9513 3616 9457 3650 9461 3649 9333

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at May 12, 6:24 PM CDT, 15 minutes earlier.

Area forecast discussion, May 12, 6:24 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT THU MAY 12 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL AND
MANY WITH LARGE HAIL WILL CONTINUE TO MOVE ACROSS THE REGION THIS
EVENING. KBVO WILL NOT BE AFFECTED. KTUL AND KRVS SHOULD BE OUT OF
THE PRECIP BY ABOUT 1Z. THE REMAINDER OF OUR TAF SITES WILL LIKELY
EXPERIENCE SOME OF THIS ACTIVITY DURING THE EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 406 PM CDT THU MAY 12 2011/

DISCUSSION...
CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD
FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE
THE MAIN CONCERN WITHIN THE FORECAST PACKAGE.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP
MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY
WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER
TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE
CWA UNTIL 3Z.

THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS
EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING.
THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE
BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE
THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF
THE UPPER LEVEL TROF EXITS TO THE EAST.

BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM
WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE
START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE
TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A
SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE
TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST
FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE
ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST
OF THE REGION.

WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE
SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR
TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE
ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO
BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP
OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE
CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF
OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 12, 6:15 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT THU MAY 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
615 PM CDT THU MAY 12 2011

...HAIL TO THE SIZE OF BASEBALLS POSSIBLE THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF EAST OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS...MAINLY ALONG AND EAST OF
THE INTERSTATE 44 CORRIDOR. THE MAIN THREAT FROM THESE STORMS
WILL BE LARGE HAIL TO THE SIZE OF BASEBALLS. SOME OF THE STORMS
WILL BECOME SUPERCELLULAR EARLY THIS EVENING AND WILL HAVE THE
POTENTIAL TO PRODUCE A TORNADO. THE THUNDERSTORMS MAY CONGEAL INTO
A LINE LATER THIS EVENING WITH THE THREAT FOR DAMAGING WINDS BECOMING
MORE OF A CONCERN. THE THREAT FOR THUNDERSTORMS WILL END LATE TONIGHT
AS A COLD FRONT SWEEPS THROUGH THE AREA.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE
EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE
STORM COVERAGE WILL BE HIGHEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR
NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER
IS NOT EXPECTED.  DRY AND COOL WEATHER WILL PREVAIL
THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM
CHANCES FOR EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 12, 6:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             SALLISAW                35.46N 94.79W
05/12/2011  M2.00 INCH       SEQUOYAH           OK   AMATEUR RADIO

&&

PBS
Local storm report, May 12, 6:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             SALLISAW                35.46N 94.79W
05/12/2011  E2.50 INCH       SEQUOYAH           OK   BROADCAST MEDIA

&&

PBS
Local storm report, May 12, 6:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             WYANDOTTE               36.79N 94.72W
05/12/2011  E2.00 INCH       OTTAWA             OK   LAW ENFORCEMENT

&&

PBS
Local storm report, May 12, 6:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             AFTON                   36.69N 94.96W
05/12/2011  M2.50 INCH       OTTAWA             OK   TRAINED SPOTTER

            GOLFBALL AND TENNIS BALL SIZE HAIL BROKE WINDSHIELDS

0605 PM     HAIL             1 SSW BARON             35.91N 94.62W
05/12/2011  E0.88 INCH       ADAIR              OK   TRAINED SPOTTER

&&

EJC
Local storm report, May 12, 6:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 ESE SALLISAW          35.45N 94.75W
05/12/2011  E1.25 INCH       SEQUOYAH           OK   TRAINED SPOTTER

&&

EJC
Local storm report, May 12, 6:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             LEONARD                 35.92N 95.80W
05/12/2011  M1.00 INCH       TULSA              OK   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSpecial Weather StatementTSAOttawa33 min
May 12, 3:55 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 12, 4:04 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
May 12, 4:33 PM CDTSpecial Weather StatementTSACraig42 min
May 12, 4:41 PM CDTSevere Thunderstorm WarningTSACraig64 min
May 12, 4:44 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg61 min
May 12, 4:45 PM CDTSpecial Weather StatementTSAMayes30 min
May 12, 4:50 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers40 min
May 12, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg39 min
May 12, 4:56 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
May 12, 5:04 PM CDTSpecial Weather StatementTSASequoyah56 min
May 12, 5:08 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah52 min
May 12, 5:09 PM CDTSpecial Weather StatementTSACreek51 min
May 12, 5:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee63 min
May 12, 5:15 PM CDTSpecial Weather StatementTSAAdair60 min
May 12, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah51 min
May 12, 5:25 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa50 min
May 12, 5:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
May 12, 5:36 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa24 min
May 12, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
May 12, 5:45 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner49 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah64 min
May 12, 6:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 12, 6:07 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 12, 6:07 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa38 min
May 12, 6:11 PM CDTSpecial Weather StatementTSAAtoka34 min
May 12, 6:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah64 min
May 12, 6:14 PM CDTSevere Thunderstorm WarningTSAChoctaw31 min
May 12, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner45 min
May 12, 6:23 PM CDTSevere Thunderstorm WarningTSAPushmataha52 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningTSASequoyah53 min
May 12, 6:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 12, 6:47 PM CDTSevere Thunderstorm WarningTSAOttawa28 min
May 12, 6:50 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha24 min
May 12, 6:52 PM CDTSevere Thunderstorm WarningTSAAdair28 min
May 12, 6:54 PM CDTSevere Thunderstorm WarningTSALeFlore36 min
May 11, 7:25 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington44 min
May 11, 7:34 PM CDTSpecial Weather StatementTSAFranklin56 min
May 11, 7:48 PM CDTSpecial Weather StatementTSAFranklin27 min
May 11, 8:11 PM CDTSevere Thunderstorm WarningTSAMadison24 min
May 12, 5:39 PM CDTSevere Thunderstorm WarningTSACrawford51 min
May 12, 6:13 PM CDTSevere Thunderstorm WarningTSAMadison, Washington47 min
May 12, 6:18 PM CDTSevere Thunderstorm WarningTSACrawford, Washington42 min
May 12, 6:30 PM CDTSevere Thunderstorm WarningTSAMadison, Washington45 min
May 12, 6:46 PM CDTSpecial Weather StatementTSACarroll29 min

Nearby

Areal Flood Advisories in Oklahoma, 2011Areal Flood Advisories in Arkansas, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.